# SDR SIMA20121211008

- Difficulty date: December 11, 2012
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 19,618 hours, 16,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE SERVICE DOOR EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE SERVICE DOOR EMERGENCY LAMP IAW EMB145 AMM 33-50-09.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
